# SDR SWAA2024102142961

- Difficulty date: September 28, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-025: FWD CARGO COMPARTMENT FLOOR PANEL 120AF HAS CORROSION AT FASTENER HOLES ALONG EDGE OF PANEL<[01] RECEIVED REPLACEMENT MATERIAL PN 2024-T3-071 A TAG A255451 AND VERIFIED IT TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-60-53-0I-1 FABRICATED PANEL 120AF IAW AMM 50-10-04-400-801 TREATED AND PRIMED IAW SRM 51-20-01-0G-0 AND REPLACED ON PANEL RACK;[02] VERIFIED ITEM 1 C/W
